Volume 35,Issue 6,2015 Table of Contents

   
Other Issues:  
  

Contents

On Friendly Index Sets of Cyclic Silicates
  Zhenbin GAO,Sinmin LEE,Guangyi SUN and Geechoon LAU
  Published November 15, 2015
  2015,35(6):591-604 [Abstract(2323)]  [View PDF 197.32 K (2233)]
  
The Coalgebra Structure over Hom-Hopf Algebra
  Naifeng ZHENG
  Published November 15, 2015
  2015,35(6):605-612 [Abstract(2530)]  [View PDF 105.43 K (1801)]
  
Growth and Approximation of Generalized Bi-Axially Symmetric Potentials
  Devendra KUMAR and Anindita BASU
  Published November 15, 2015
  2015,35(6):613-624 [Abstract(2221)]  [View PDF 136.74 K (1975)]
  
Nonlinear Maps Satisfying Derivability of a Class of Matrix Ring over Commutative Rings
  Shikun OU and Jin ZHONG
  Published November 15, 2015
  2015,35(6):625-633 [Abstract(2049)]  [View PDF 118.43 K (1987)]
  
$H$-Module Algebra Structures On $M_{2}({\mathbb F})$
  Fengxia GAO and Shilin YANG
  Published November 15, 2015
  2015,35(6):634-642 [Abstract(1918)]  [View PDF 116.11 K (1845)]
  
Higher Order Teodorescu Operators in Superspace
  Hongfen YUAN and Yuying QIAO
  Published November 15, 2015
  2015,35(6):643-652 [Abstract(2093)]  [View PDF 126.81 K (1891)]
  
Robust Exponential Stability of a Class of Fractional Order Hopfield Neural Networks
  Xiaolei LIU,Mingjiu GAI and Shiwei CUI
  Published November 15, 2015
  2015,35(6):653-658 [Abstract(2113)]  [View PDF 104.97 K (1908)]
  
Higher-Order Attraction of Pullback Attractors for Parabolic Equations Involving Grushin Operators
  Yanping XIAO
  Published November 15, 2015
  2015,35(6):659-671 [Abstract(1789)]  [View PDF 152.32 K (2013)]
  
Some Properties of Causal Linear Time-Invariant (LTI) Operators on the Weighted $\ell_2$ Space
  Naifeng GAN,Yufeng LU and Liu LIU
  Published November 15, 2015
  2015,35(6):672-680 [Abstract(2075)]  [View PDF 124.20 K (2454)]
  
Monotonicity Formulas of $E_{F}$-Critical Maps with Potential
  Yingbo HAN
  Published November 15, 2015
  2015,35(6):681-691 [Abstract(1731)]  [View PDF 132.64 K (2172)]
  
Metacompactness in Countable Products
  Jianjun WANG
  Published November 15, 2015
  2015,35(6):692-700 [Abstract(2141)]  [View PDF 129.96 K (1851)]
  
Weighted Representation Asymptotic Basis of Integers
  Yujie WANG and Min TANG
  Published November 15, 2015
  2015,35(6):701-705 [Abstract(2004)]  [View PDF 101.84 K (1855)]